MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000215604

Медицинская библиотека · Onkologie · 1985

[Non-hematologic toxicity in high-dose cytarabine therapy].

Kuse R, Küchler R

Аннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

The hence reported non-haematologic toxicity in high-dose cytarabin mainly concerned CNS (cerebellar dysfunction), eyes (keratitis and conjunctivitis), skin (erythema), and gastrointestinal tract (vomiting, diarrhea). It partly depends on dosage and partly on duration of treatment. A dose of 48 g/sq m within one cycle apparently represents a critical upper limit as hence especially the risk of irreversible brain damage increases. Considering the fact that the indication for high-dose cytarabin is given mainly for poor prognostic failures and relapses in acute leukemias toxicity seems to be acceptable.

Для цитирования: Kuse R, Küchler R. [Non-hematologic toxicity in high-dose cytarabine therapy].. Onkologie. 1985. DOI: 10.1159/000215604.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.